# SDR AALA202206011721

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737
- Aircraft serial: 40765
- Aircraft time: 32,554 hours, 13,550 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Nut Plate
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING LEFT WINDSHIELD CHANGE FOUND BOTTOM CENTER NUT PLATE STRIP DAMAGED WITH BRACKET STANDOFF BROKEN FOR DEMISTER DUCT. INSTALLED NEW NUT PLATE STRIP ON L1 WINDOW PER JOB CARD 08C21156001.
